Sylvia Booth Hubbard
September 2, 2008
Gardasil, the cervical cancer vaccine, which is being advised for all young women, may be causing pancreatitis, a painful, debilitating disease that can be fatal. Australian sources reported that three women developed pancreatitis shortly after receiving the vaccine.
Gardasil protects women from strains of the HPV (human papillomavirus) that cause 70 percent of all cervical cancer. But numerous cases of young women being stricken with various potentially deadly complications have arisen all over the world. Eighteen deaths have been reported as well as 8,000 adverse reactions which include paralysis and seizures. Australia alone reported over 1,000 suspected reactions to the vaccine, although most were not life-threatening and included headaches, dizziness and vomiting.
Acute pancreatitis is characterized by sudden, severe abdominal pain. Pancreatic enzymes burn and irritate the pancreas, then leak out into the abdominal cavity. Complications can include heart, respiratory or kidney failure, all of which can be fatal.
Dr. Amitabha Das, writing in the Medical Journal of Australia, said, “We suggest that pancreatitis be considered in cases of abdominal pain following HPV vaccination.
This article was posted: Tuesday, September 2, 2008 at 11:15 am